i received protected oral sex 4 weeks ago. she used a condom. after a week i noticed a wet feeling on my boxers and saw a clear discharge from my penis. i noticed this again a couple of days later and got tested by a PA for chlaymidia and gonorrhea. he did a swab test and it came back negative. the discharge has always been clear but for a couple of times when it was cloudy more like ***.
it is clear sticky discharge- looks a lot like precum that happens with or without erection. i hv seen that with an erection i notice more of a discharge(a lot more precum than i would expect)
i kept noticing these symptoms almost every day or two and got tested again using the swab test. the tests were negative and the PA referred me to a urologist.
i dont have any pain urinating no back pain no swollen testicles. on a couple of occasions i felt my lower abdomen and testicles feel a little tight- but no real pain.
i hv an appt w/the urologist next week but have been prescribed cipro 500 mg twice a day by him. he suspects it might be prostatits but hasnt checked me out yet.
i hv been on cipro for 4-5 days and i saw the symptoms again today
1. any ideas if the the 2 swab tests can be wrong?
2. what other infection could this be?
3. are swab tests accurate?
4. what are other things i should ask the urologist when i meet him and what can i expect
i get very anxious and worried when this happens. would appreciate any help
Your risk for STD is non-existent. You were protected and oral sex is not an efficient way to spread STD. A certain amount of penile discharge is normal for men and on some occasions for reasons that are unclear, the quantity varies. The tests for gonorrhea, chlamydia and NGU (if you have a swab test, I presume they also checked for white blood cells) are excellent and are the gold standard for detecting infections of this sort. They might miss two tenths or 0.2% (i.e. 2 out of a thousand) infections once but not twice. You can have great confidence that you are not infected.
AS for prostatitis, there is usually pain on urination and other discomfort and while you mention discharge, you said nothing about discomfort. My bet is that this is normal variation. Seeing a urologist is the right thing to do. As for the cipro, I do not think you need treatment and would not have prescribed any medicine. If you are being treated by him for a urinary tract infection or prostatitis then cipro is fine. If he is concerned, other antibiotics such as azithromycin of levoquin are preferable.. My guess is that, having mentioned prostatitis, that is what you are being treated for and wold not worry further.
Thanks Doc. Couple of follow up questions
1. Does urinating before a swab test make a diffrence(reduce the effectiveness) or does it only matter for urine tests
2. I plan to get tested for herpes, hepC and hiv just to remain sane- is it OK to get tested while I'm taking cipro? would taking cipro affect any results whatsoever?
3. Lastly, the discharge I'm seeing is abnormal in the sense that I hv never seen something like this happen before - only after that incident. She kept the rim of the condom between her lips for a few seconds before she put it on. Could this have any effect?
1. Urinating- no effect
2. Cipro should have no effect on those tests
3. I realize that you feel that it is a pathological process but the evidence argues against that. No effect of her having the condom between her lips.
Reflx means "reflex". it is part of the testing procedure if the result were positive. Your were not. EWH
Thanks. Another concern i had was gen. warts. how long do they take to show up? 6-7 days after exposure i noticed a 4 miniscule skin colored bumps on the penis(i think i might hv seen them before but not sure, i only started noticing things more close after 6-7 days). the size/color of these bumps has not changed since.
For warts to appear 6-7 days after exposure would be rather early and unusual Odds are that either what you've noticed was there before or that they are normal. The right theing to do however is not to ask over the net but to ask the urologist when he examines you. EWH
Can this clear discharge be a sign of genital herpes. Although i have no lesions and no painful urination etc? I also noticed that with an erection there is more of this discharge(more tha n the normal amount of precum i used to see)
Now it is time for you to stop searching for a disease to have. You have a low risk exposure, negative tests, and a doctor you have seen. Stick with the doctor. No further anxiety-driven questions will be answered here. EWH
Need one last piece of advice- ever since our last conv I have seen a urologist a couple of times who checkd my prostate which was ok, my urine sample looked ok, and all my std results herpes, gonorrhea, hep C, hiv chlamidia were negative.
As of today i still see the clear discharge once every often even if i have no erection whatsoever. My doc thinks its normal secretion and not a reason to worry.
What would be your input be on this? Should i seek a second opinion? Are clear uretheral secretions common? Any more tests i should undergo?
Would be grateful for any input you could provide here!
I had an clear pre-*** like stuff that came out while I was sleeping 4-5 weeks ago and it happened for like 7 days and then it stopped. But 2 days ago I had a ciggarette and I let this girl have a drag off of it and after she did I finished it. And a day after that I started feeling a cramping tightening feeling in my low abdomanal area and in my testicles. What does this mean??????????
I have been tested for std's and the tests came back negative but the doctor gave me an antibiotic to clear up any bacteria infection.
Now its been a few weeks and I'm experiencing and itching sensation in my penis along with now a yellowish discharge.... what could this be because its really starting to scare me? And I will tell you Dr.Hook I have been under a lot of stress over the past month as well.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.